MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient¿s oxygen desaturated when using the vest apx system.During initial set up with the respiratory trainer, the patient¿s oxygen saturation decreased to 86%.The patient uses continuous oxygen at 3 to 3.5l.The patient¿s oxygen desaturation lasted approximately one to two minutes.The oxygen was increased to 5l and the patient returned to ¿normal range¿ (not further specified).The patient reached out to their healthcare team and was advised to resume usage of the vest device and to discontinue therapy immediately if their oxygen saturation became less than 90%.There was no allegation of a device malfunction, and the device remained with the patient for continued use.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: a service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24063619
Report Number3008145987-2026-00006
Device Sequence Number21399215
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)991007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale